Person:256543: Difference between revisions

From MaRDI portal
Person:256543
Created automatically from import230924090903
 
m AuthorDisambiguator moved page Hiroshi Suzuki to Hiroshi Suzuki: Duplicate
 
(No difference)

Latest revision as of 21:36, 9 December 2023

Available identifiers

zbMath Open suzuki.hiroshiMaRDI QIDQ256543

List of research outcomes





PublicationDate of PublicationType
Distance-regular graphs of large diameter that are completely regular clique graphs2018-12-06Paper
Coverings and homotopy of a graph2018-05-24Paper
Completely regular clique graphs. II2016-03-09Paper
Completely regular clique graphs2014-08-29Paper
Intriguing sets of vertices of regular graphs2010-11-12Paper
Parallelogram-free distance-regular graphs having completely regular strongly regular subgraphs2009-12-09Paper
Almost 2-homogeneous graphs and completely regular quadrangles2009-05-08Paper
Non-existence of imprimitive \(Q\)-polynomial schemes of exceptional type with \(d=4\)2009-04-08Paper
Tight distance-regular graphs with respect to subsets2006-12-07Paper
On strongly closed subgraphs with diameter two and the \(Q\)-polynomial property2006-12-07Paper
The geometric girth of a distance-regular graph having certain thin irreducible modules for the Terwilliger algebra2006-03-22Paper
The subconstituent algebra of a strongly regular graph2005-09-14Paper
Thin weakly distance-regular digraphs2004-10-01Paper
Type II matrices and their Bose-Mesner algebras2003-04-27Paper
Weakly distance-regular digraphs2003-04-09Paper
Association schemes with multiple Q-polynomial structures2001-11-27Paper
Imprimitive Q-polynomial association schemes2001-11-26Paper
https://portal.mardi4nfdi.de/entity/Q42496232000-11-29Paper
Distance-regular graphs of valency 6 and \(a_1=1\)2000-11-23Paper
Character products and \(Q\)-polynomial group association schemes2000-08-28Paper
https://portal.mardi4nfdi.de/entity/Q47049511999-12-15Paper
STRONGLY CLOSED SUBGRAPHS OF A DISTANCE-REGULAR GRAPH WITH GEOMETRIC GIRTH FIVE1997-12-07Paper
A note on association schemes with two \(\text{P}\)-polynomial structures of type III1996-07-09Paper
https://portal.mardi4nfdi.de/entity/Q48612741996-06-05Paper
On distance-regular graphs with \(k_ i= k_ j\). II1996-01-24Paper
On strongly closed subgraphs of highly regular graphs1995-09-12Paper
ON DISTANCE-i-GRAPHS OF DISTANCE-REGULAR GRAPHS1995-01-19Paper
Bounding the diameter of a distance regular graph by a function of \(k_ d\). II1994-12-11Paper
On distance-regular graphs with \(k_ i=k_ j\)1994-07-04Paper
On distance-biregular graphs of girth divisible by four1994-05-10Paper
https://portal.mardi4nfdi.de/entity/Q42744351994-01-06Paper
2-designs over \(GF(q)\)1993-04-01Paper
https://portal.mardi4nfdi.de/entity/Q40173971993-01-16Paper
https://portal.mardi4nfdi.de/entity/Q40174351993-01-16Paper
Multilinear polynomials and Frankl-Ray-Chaudhuri-Wilson type intersection theorems1992-06-27Paper
Bounding the diameter of a distance regular graph by a function of \(k_ d\)1992-06-27Paper
On the inequalities of \(t\)-designs over a finite field1992-06-25Paper
't-designs' in H(d,q)1990-01-01Paper
2-designs over \(GF(2^ m)\)1990-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37207881986-01-01Paper
Automorphism groups of multilinear mappings1985-01-01Paper
Automorphism groups of \(\Sigma _{n+1}\)-invariant trilinear forms1985-01-01Paper
Automorphism groups of multilinear maps1983-01-01Paper

Research outcomes over time

This page was built for person: Hiroshi Suzuki